MAUDE Adverse Event Report: PRECISION SPINE, INC. REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP

PRECISION SPINE, INC. REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP
Model Number 64-MT-0403
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2022, utilizing the reform ti mis ct pedicle screw system.The modular polyaxial tulip assembly reform mis pedicle screw sys (64-mt-0403) and reform ti modular cannulated screws were assembled by the tech on the back table and handed off to the surgeon.The screw/tulip assemblies were then implanted into the pedicle.Upon attempting to insert the rod through the tulips, one of the modular polyaxial tulip assemblies disassembled from the screw.The surgeon was able to snap the tulip back onto the screw and successfully complete the procedure with no delay to the procedure or injury to the patient.
 
Additional Manufacturer Narrative
Patient information: unknown.Lot number: unknown.Occupation: other; distributor.Device manufacture date: unknown.Device evaluation: although it cannot be confirmed, based on the information provided it appears that the cause of the tulip disassembling from the screw during rod insertion may be attributed to incomplete assembly prior to implantation of the screw.This would be supported with the fact that the surgeon was able to snap the tulip back onto the screw and complete the procedure with no further issues reported.Without lot identification, manufacturing history review could not be performed.Review of device history records was not possible without lot identification.Two-year complaint history review did not reveal a trend for reports of this nature for this part number.

Brand Name
REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM
Common Device Name
MODULAR MIS EXTENDED TAB TULIP
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key15225369
Report Number3005739886-2022-00025
Device Sequence Number6013747
Product Code NKB
UDI-Device Identifier00840019940610
UDI-Public00840019940610
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150850
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64-MT-0403
Device Catalogue Number64-MT-0403
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown